hrcak mascot   Srce   HID

Glasnik matematički, Vol. 51 No. 2, 2016.


Datum izdavanja: prosinca 2016.

Objavljen na Hrčku: 3. 12. 2016.
Sadržaj Puni tekst
The shapes in a concrete category (str.255-306) engleskipdf 414 KB
Nikica Uglešić
Izvorni znanstveni članak
 
Mersenne k-Fibonacci numbers (str.307-319) engleskipdf 150 KB
Jhon J. Bravo, Carlos A. Gómez
Izvorni znanstveni članak
 
Elliptic curves with torsion group Z/6Z (str.321-333) engleskipdf 134 KB
Andrej Dujella, Juan Carlos Peral, Petra Tadić
Izvorni znanstveni članak
 
Some applications of the p-adic analytic subgroup theorem (str.335-343) engleskipdf 134 KB
Clemens Fuchs, Duc Hiep Pham
Izvorni znanstveni članak
 
CZ-groups (str.345-358) engleskipdf 154 KB
Kristijan Tabak, Mario Osvin Pavčević
Izvorni znanstveni članak
 
The Napoleon-Barlotti theorem in pentagonal quasigroups (str.359-377) engleskipdf 210 KB
Stipe Vidak
Izvorni znanstveni članak
 
Perron type theorems for skew-evolution semiflows (str.379-390) engleskipdf 137 KB
Ciprian Preda, Sebastian Rămneanţu, Raluca Mureşan
Izvorni znanstveni članak
 
Analysis of a Signorini problem with nonlocal friction in thermo-piezoelectricity (str.391-411) engleskipdf 196 KB
H. Benaissa, EL-H. Essoufi, R. Fakhar
Izvorni znanstveni članak
 
Existence results for some partial integrodifferential equations with nonlocal conditions (str.413-430) engleskipdf 181 KB
Khalil Ezzinbi, Saifeddine Ghnimi, Mohamed-Aziz Taoudi
Izvorni znanstveni članak
 
Properties of the distributional finite Fourier transform (str.431-445) engleskipdf 166 KB
Richard D. Carmichael
Izvorni znanstveni članak
 
Certain weakly generated noncompact pseudo-compact topologies on Tychonoff cubes (str.447-452) engleskipdf 101 KB
Leonard R. Rubin
Izvorni znanstveni članak
 
Dynamic properties for the induced maps on n-fold symmetric product suspensions (str.453-474) engleskipdf 199 KB
Franco Barragán, Alicia Santiago-Santos, Jesús F. Tenorio
Izvorni znanstveni članak
 
Induced mappings between quotient spaces of n-fold hyperspaces of continua (str.475-490) engleskipdf 175 KB
José G. Anaya, Félix Capulín, Miguel A. Lara, Fernando Orozco-Zitli
Izvorni znanstveni članak
 
Inverse limits with countably Markov interval functions (str.491-501) engleskipdf 138 KB
Matevž Črepnjak, Tjaša Lunder
Izvorni znanstveni članak
 
Posjeta: 8.015 *